MAUDE Adverse Event Report: TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ RIGHT MANDIBULAR COMPONENT

TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ RIGHT MANDIBULAR COMPONENT
Model Number TYY-NNNNRM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The initial reporter stated that this patient's right and left mandibular components had been removed by a previous surgeon due to the patient's condition called arthrogryposis.The explanting surgeon reportedly removed the mandibular components to increase the patient's range of motion.The treating physician plans to place revision mandibular components.Multiple mdrs were submitted for this event (2031049-2021-00009).
 
Event or Problem Description
An unknown surgeon removed the right mandibular component.

Brand Name
PATIENT-FITTED TMJ RIGHT MANDIBULAR COMPONENT
Common Device Name
RIGHT MANDIBULAR COMPONENT
Manufacturer (Section D)
TMJ SOLUTIONS, INC.
6059 king drive
ventura 93003 7607
MDR Report Key11248436
Report Number2031049-2021-00010
Device Sequence Number3111159
Product Code LZD
UDI-Device IdentifierB004TYYNNNNRM0
UDI-Public+B004TYYNNNNRM0/$$3181001W37901
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2018
Device Model NumberTYY-NNNNRM
Device Catalogue NumberTYY-NNNNRM
Device Lot NumberW37901
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2021
Initial Report FDA Received Date01/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;